MathSciNet Relay Station
MathSciNet bibliographic data
MR1302759 32H10 (32F15)
McNeal, Jeffery D. Estimates on the Bergman kernels of convex domains. Adv. Math. 109 (1994), no. 1, 108–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement